Please use this identifier to cite or link to this item:
Title: Classification of finite 3-nets of types I.3, I.4, I.5
Authors: Ilinykh, A. P.
Issue Date: 1995
Citation: Ilinykh A. P. Classification of finite 3-nets of types I.3, I.4, I.5 / A. P. Ilinykh // Sbornik mathematics. — 1995. — Vol. 186, iss. 9-10. — P. 1429-1443.
Abstract: Using the description of 2-transitive groups, in this paper finite 3-nets of types I.3, I.4, and I.5 are studied. According to the Barlotti-Strambach classification (see [4]) an arbitrary 3-net belongs to one of the seven Lent classes I.1-I.5, II.1-II.2. In this work the question of the existence of nets of types 1.3, 1.4, 1.5 remained open. The non-existence of a finite net of type 1.5 is proved and the finite nets of type 1.3 and 1.4 are described up to isomorphism.
DOI: 10.1070/SM1995v186n10ABEH000077
Appears in Collections:Научные публикации, проиндексированные в Scopus и Web of Science

Files in This Item:
There are no files associated with this item.
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.